# SDR CALA2022091602395

- Difficulty date: September 16, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N16703
- Make and model: Boeing 737
- Aircraft serial: 28764
- Aircraft time: 76,031 hours, 27,240 cycles
- System (JASC): 2300 · Communications System
- Part: None
- Part number: NA
- Condition: Inoperative
- Location: Other
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SUSPECT CAPTS YOKE MICROPHONE SWITCHE(S) SHORTED DUE TO WARM TO TOUCH STILL HOT. RETURNED AUDIO CONTROL PANELS TO PROPER LOCATION. TRIGGER SWITCH NOT SECURED AT THIS TIME. REMOVED AND REPLACED MICROSWITCHES AND CLAMP HOUSING ON CAPTS YOKE. P/A SYSTEM HAS HOT MICROPHONE ON CAPTS SIDE EVEN WITH TRIGGER REMOVED AND NO PRESSURE ON MICROSWITCHES. SWITCHING TO MASK NO HELP STILL HOT. SWAPPED AUDIO CONTROL PANELS NO HELP REWIRED CONTROL WHEEL PTT SWITCH ON CAPTAINS SIDE PER MM 23-51-04.  RADIO COMMUNICATION CK''S NORMAL FROM ALL THREE POSITIONS
